# SDR CALA2013090691091

- Difficulty date: September 6, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, FRAME UPPER CHORD CORRODED AT BS1197+66, LBL 15 TO LBL 24, WL 124. R&R T CAP WITH NEW LBL 37 TO RBL 37 STATION 1197 IAW B767-300 SRM 51-40-2 & DRAWING 146T1226 REV B GSO NR.
